# SDR AWXA200500794

- Difficulty date: June 25, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Component: Slat
- Component part number: 65C26602217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK FOUND DISBOND AREA ON BOTTOM OF NR 2 SLAT WEDGE.  MAINTENANCE REMOVED SKIN AND DISBONDED CORE SECTION FROM BOTTOM OF NR 2 SLAT WEDGE IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7, FIG 16.  MAINTENANCE FABRICATED REPAIR DOUBLER AND OBTAINED REPAIR HONEYCOMB CORE IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7.  BONDED REPAIR PARTS TO BOTTOM OF THE NR 2 SLAT WEDGE IAW BOEING 737-300 SRM 51-70-10-0.
